# SDR HEEA080228

- Difficulty date: June 27, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,802 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spline Adapter
- Part number: 406040072105
- Part serial: NA
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SPLINE ADAPTER HAS WORN SPLINES.
